Journal of Symbolic Logic

Perfect Extensions and Derived Algebras

Hajnal Andreka, Steven Givant, and Istvan Nemeti

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 3 (1995), 775-796.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744805

Mathematical Reviews number (MathSciNet)
MR1348993

Zentralblatt MATH identifier
0839.03053

JSTOR
links.jstor.org

Citation

Andreka, Hajnal; Givant, Steven; Nemeti, Istvan. Perfect Extensions and Derived Algebras. J. Symbolic Logic 60 (1995), no. 3, 775--796. https://projecteuclid.org/euclid.jsl/1183744805


Export citation